Home > Groups > Trulicity and Joint Pain > Being taking trulicity 0.75 for 6 weeks, this pas...

Being taking trulicity 0.75 for 6 weeks, this pas...

  • Being taking trulicity 0.75 for 6 weeks, this past two week I have been getting serious pain in my back, hands and ankles I take metforminSR 2000mg daily and Lipitor10.

    Post created 5 months 3 weeks ago

Comments

  • Hi Mandy -- just read your

    Hi Mandy -- just read your post -- I've been taking .75 Trulicity for about 8 weeks & have also experienced back pain & some tenderness in my ankles -- I will not take a Statin because I've had joint & muscle pain for many years and did have some moderate-strong joint & leg pain in the first 2 weeks of taking Trulicity, however, I recently researched "Trulicity & stomach pain" and found mention of the back pain -- I saw my doctor who ordered some tests to check for pancreatitis & I would strongly encourage you to check with your doctor's office. You could do some research online regarding "Trulicity & back-pain" as well as "Trulicity & pain in hands & ankles", but then you should call your doctor -- if it's serious you don't want to hesitate to protect yourself. Good luck, Mar.

    5 months 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes